MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIGMA HP UNI TIB TRAY SZ4 RMLL; EARLY INTERVENTION : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 SIGMA HP UNI TIB TRAY SZ4 RMLL; EARLY INTERVENTION : KNEE TIBIAL TRAY
Catalog Number 102452400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that he patient had returned to surgery for a failed uni knee.They had experienced chronic knee pain and effusions.The uni implants were removed, and total knee implants were placed.There were no loose implants, broken equipment, or delays.Doi: (b)(6) 2022; dor: (b)(6) 2024; affected side: right knee.
 
Event or Problem Description
Additional information was received.The chronic effusion was the issue, for the revision.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system found, no nc¿s associated with this product part#:102452400, lot#:j4193t combination.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the depuy nonconformance (nc) quality system found, no nc¿s associated with this product part#: 102452400, lot#: j4193t combination.H11 additional narrative: added: b5.

Brand Name
SIGMA HP UNI TIB TRAY SZ4 RMLL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19628855
Report Number1818910-2024-14164
Device Sequence Number15233571
Product Code NPJ
UDI-Device Identifier10603295002406
UDI-Public(01)10603295002406(10)J4193T
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number102452400
Device Lot NumberJ4193T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HP UNI INS SZ3 9MM RMLL AOX; SIGMA HP UNI FEMORAL SZ4 RM/LL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight80 KG